i got the rexall for my cold and all the others i have been takeing for a while but when i took the rexall i can not seem to stay awake.
Hello lob40. I believe that the "rexall" that you're taking for your cold contains an antihistamine and that alone can make you drowzy and feeling sleepy. When the antishistamine interacts with the valium, that will help to cause you to fall asleep. Best not to mix these two if you can avoid doing so, especially if doing any physical activites such as driving. Best of wishes,pledge
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 1 answer
Posted 9 Aug 2010 • 1 answer
Posted 31 Dec 2010 • 1 answer
Posted 23 Sep 2017 • 0 answers
Posted 30 Mar 2018 • 0 answers